# SDR MZZA97136

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Part number: 6521630187A
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - S-CHECK.  NCR:  861652 - BONDING INSPECTION FOUND DELAMINATION APPROXIMATELY 67 INCHES AT LT T/E INBOARD FOREFLAP.  REF:  N.D.T.R. NR FAA 102509 FOR DETAIL LOCATION.  FOREFLAP REMOVED AND REPAIRED IAW SRM 51-40-6 PARA 2F AND PAINTED PER DWC NR 5100008465.  (X)
